About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 946910, 9 pages
http://dx.doi.org/10.1155/2013/946910
Research Article

Maximum Principle in the Optimal Control Problems for Systems with Integral Boundary Conditions and Its Extension

1Meshkin Shahr Branch, Islamic Azad University, Meshkin Shahr 5661668691, Iran
2Baku State University, Z. Khalilov Street 23, 1148 Baku, Azerbaijan
3Institute Cybernetics of Azerbaijan National Academy of Sciences, B. Vahab-Zade Street 9, 1141 Baku, Azerbaijan

Received 19 April 2013; Revised 14 June 2013; Accepted 1 July 2013

Academic Editor: Nazim Idrisoglu Mahmudov

Copyright © 2013 A. R. Safari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Benchohra, J. J. Nieto, and A. Ouahab, “Second-order boundary value problem with integral boundary conditions,” Boundary Value Problems, vol. 2011, Article ID 260309, 9 pages, 2011. View at Zentralblatt MATH · View at MathSciNet
  2. B. Ahmad and J. J. Nieto, “Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions,” Boundary Value Problems, vol. 2009, Article ID 708576, 11 pages, 2009. View at Zentralblatt MATH · View at MathSciNet
  3. A. Boucherif, “Second-order boundary value problems with integral boundary conditions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 1, pp. 368–379, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. A. Khan, “Existence and approximation of solutions of nonlinear problems with integral boundary conditions,” Dynamic Systems and Applications, vol. 14, no. 2, pp. 281–296, 2005. View at MathSciNet
  5. A. Belarbi, M. Benchohra, and A. Quahab, “Multiple positive solutions for non-linear boundary value problems with integral boundary conditions,” Archivum Mathematicum, vol. 44, no. 1, pp. 1–7, 2008.
  6. F. P. Vasilev, Optimization Methods, Factorial Press, Moscow, Russia, 2002.
  7. O. V. Vasiliev, Optimization Methods, vol. 5 of Advanced Series in Mathematical Science and Engineering, World Federation Publishers Company, Atlanta, Ga, USA, 1996. View at MathSciNet
  8. A. J. Krener, “The high order maximal principle and its application to singular extremals,” SIAM Journal on Control and Optimization, vol. 15, no. 2, pp. 256–293, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. J. Kelley, R. E. Kopp, and H. G. Moyer, “Singular extremals,” in Topics in Optimization, pp. 63–101, Academic Press, New York, NY, USA, 1967, Edited by G. Leitmann. View at MathSciNet
  10. G. Fraser-Andrews, “Finding candidate singular optimal controls: a state of the art survey,” Journal of Optimization Theory and Applications, vol. 60, no. 2, pp. 173–190, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Gabasov and F. M. Kirillova, Osobye Optimalnye Upravleniya, Nauka, Moscow, Russia, 1973, in Russian. View at MathSciNet
  12. K. B. Mansimov, Singular Controls in Systems With Delay, Elm, Baku, Azerbaijan, 1999, in Russian.
  13. Y. A. Sharifov, “Optimal control of impulsive systems with nonlocal boundary conditions,” Russian Mathematics, no. 2, pp. 75–84, 2013.
  14. Y. A. Sharifov, “Necessary optimality conditions of first and second order for systems with boundary conditions,” Transactions of National Academy of Sciences of Azerbaijan, vol. 28, no. 1, pp. 189–198, 2008. View at Zentralblatt MATH · View at MathSciNet
  15. A. Y. Sharifov, “Conditions optimality in problems control with systems impulsive Differential equations under non-local boundary conditions,” Ukrainian Mathematical Journal, vol. 64, no. 6, pp. 836–847, 2012.
  16. A. Y. Sharifov and N. B. Mammadova, “On second-order necessary optimality conditions in the classical sense for systems with nonlocal conditions,” Differential Equations, vol. 48, no. 4, pp. 605–608, 2012.
  17. M. F. Mekhtiyev, I. Sh. Djabrailov, and Y. A. Sharifov, “Necessary optimality conditions of second order in classical sense in optimal control problems of three-point conditions,” Journal of Automation and Information Sciences, vol. 42, no. 3, pp. 47–57, 2010.
  18. O. O. Vasilieva and K. Mizukami, “Optimal control of a boundary value problem,” Izvestiya Vysshikh Uchebnykh Zavedeniĭ. Matematika, no. 12, pp. 33–41, 1994. View at MathSciNet
  19. O. O. Vasilieva and K. Mizukami, “Dynamical processes described by a boundary value problem: necessary optimality conditions and solution methods,” Rossiĭskaya Akademiya Nauk. Izvestiya Akademii Nauk. Teoriya i Sistemy Upravleniya, no. 1, pp. 95–100, 2000. View at MathSciNet
  20. O. Vasilieva and K. Mizukami, “Optimality criterion for singular controllers: linear boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 213, no. 2, pp. 620–641, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. O. Vasilieva, “Maximum principle and its extension for bounded control problems with boundary conditions,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 35, pp. 1855–1879, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. A. Sharifov, “Classical necessary optimality conditions in discrete optimal control problems with nonlocal conditions,” Automatic Control and Computer Sciences, vol. 45, no. 4, pp. 192–200, 2011.
  23. M. F. Mekhtiyev, H. H. Mollai, and Y. A. Sharifov, “On an optimal control problem for nonlinear systems with integral conditions,” Transactions of NAS of Azerbaijan, vol. 25, no. 4, pp. 191–198, 2005. View at Zentralblatt MATH · View at MathSciNet
  24. A. Ashyralyev and Y. A. Sharifov, “Optimal control problem for impulsive systems with integral boundary conditions,” in AIP Conference Proceedings, vol. 1470, pp. 12–15, 2012. View at Publisher · View at Google Scholar
  25. A. Ashyralyev and Y. A. Sharifov, “Optimal control problem for impulsive systems with integral boundary conditions,” Electronic Journal of Differential Equations, vol. 2013, no. 80, pp. 1–11, 2013.
  26. N. N. Samarskii and A. Goolin, Numerical Methods, Nauka, Moscow, Russia, 1989, in Russian. View at MathSciNet
  27. H. O. Fattorini, Infinite-Dimensional Optimization and Control Theory, vol. 62, Cambridge University Press, Cambridge, UK, 1999. View at MathSciNet
  28. H. O. Fattorini, Infinite Dimensional Linear Control Systems, vol. 201, Elsevier, Amsterdam, The Netherlands, 2005. View at MathSciNet